# SDR AALA202012219010

- Difficulty date: December 19, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 14,103 hours, 1,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: C347001172
- Condition: Broken
- Location: Slide Bustle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE RAFT BUSTLE AFT LOWER LATCH RETAINER BROKEN AT 2L DOOR **SUPPLEMENTAL REPORT: REMOVED AND REPLACED DOOR EDGE PROTECTOR PER AMM 52-11-24** (CLOSED)
